Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

Classification of abelian hereditary directed categories satisfying Serre duality


Author: Adam-Christiaan van Roosmalen
Journal: Trans. Amer. Math. Soc. 360 (2008), 2467-2503
MSC (2000): Primary 16G20, 16G70, 18E10, 18E30
DOI: https://doi.org/10.1090/S0002-9947-07-04426-1
Published electronically: October 30, 2007
MathSciNet review: 2373322
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: In an ongoing project to classify all hereditary abelian categories, we provide a classification of $ \operatorname{Ext}$-finite directed hereditary abelian categories satisfying Serre duality up to derived equivalence.

In order to prove the classification, we will study the shapes of Auslander-Reiten components extensively and use appropriate generalizations of tilting objects and coordinates, namely partial tilting sets and probing of objects by quasi-simples.


References [Enhancements On Off] (What's this?)

  • 1. Maurice Auslander, Idun Reiten, and Sverre O. Smalø, Representation theory of Artin algebras, Cambridge Studies in Advanced Mathematics, vol. 36, Cambridge University Press, Cambridge, 1995. MR 1314422 (96c:16015)
  • 2. George M. Bergman and Warren Dicks, Universal derivations and universal ring constructions, Pacific J. Math. 79 (1978), no. 2, 293-337. MR 531320 (81b:16024)
  • 3. Alexei I. Bondal and Mikhail M. Kapranov, Representable functors, Serre functors, and reconstructions, Izv. Akad. Nauk SSSR Ser. Mat. 53 (1989), no. 6, 1183-1205, 1337. MR 1039961 (91b:14013)
  • 4. Dieter Happel, A characterization of hereditary categories with tilting object, Invent. Math. 144 (2001), no. 2, 381-398. MR 1827736 (2002a:18014)
  • 5. Wendy Lowen and Michel Van den Bergh, Deformation theory of abelian categories, submitted for publication (2004).
  • 6. Idun Reiten and Michel Van den Bergh, Noetherian hereditary abelian categories satisfying Serre duality, J. Amer. Math. Soc. (2002), no. 2, 295-366 (electronic). MR 1887637 (2003a:18011)
  • 7. Jeremy Rickard, Morita theory for derived categories, J. London Math. Soc. (2) 39 (1989), no. 3, 436-456. MR 1002456 (91b:18012)
  • 8. Christine Riedtmann, Algebren, Darstellungsköcher, Überlagerungen und zurück, Comment. Math. Helv. 55 (1980), no. 2, 199-224. MR 576602 (82k:16039)
  • 9. Claus Michael Ringel, Tame algebras and integral quadratic forms, Lecture Notes in Mathematics, vol. 1099, Springer-Verlag, Berlin, 1984. MR 774589 (87f:16027)
  • 10. -, The diamond category of a locally discrete ordered set, Representations of algebra. Vol. I, II, Beijing Norm. Univ. Press, Beijing, 2002, pp. 387-395. MR 2067391 (2005i:16025)
  • 11. -, Hereditary triangulated categories, Compositio Mathematica (2005).
  • 12. J. Tobias Stafford and Michel van den Bergh, Noncommutative curves and noncommutative surfaces, Bull. Amer. Math. Soc. (N.S.) 38 (2001), no. 2, 171-216 (electronic). MR 1816070 (2002d:16036)
  • 13. Jie Xiao and Bin Zhu, Relations for the Grothendieck groups of triangulated categories, J. Algebra 257 (2002), no. 1, 37-50. MR 1942270 (2003i:18018)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC (2000): 16G20, 16G70, 18E10, 18E30

Retrieve articles in all journals with MSC (2000): 16G20, 16G70, 18E10, 18E30


Additional Information

Adam-Christiaan van Roosmalen
Affiliation: Research Group Algebra, Hasselt University, Agoralaan, gebouw D, B-3590 Diepenbeek, Belgium
Email: AdamChristiaan.vanRoosmalen@UHasselt.be

DOI: https://doi.org/10.1090/S0002-9947-07-04426-1
Received by editor(s): February 9, 2006
Published electronically: October 30, 2007
Article copyright: © Copyright 2007 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.

American Mathematical Society